# SDR SWIA201232020

- Difficulty date: October 15, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,326 hours, 42,081 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BATTERY OVERHEATED IN FLIGHT.  HIGHEST TEMPERATURE SEEN ON THE BATTERY TEMPERATURE GAUGE WAS 70Â°.  (FLT 6283)  REPLACED MAIN BATTERY IN REFERENCE TO AMM.  P/N: 9750W0730-7 S/N OFF: 9009W0003.
